This article is cited in 1 scientific paper (total in 1 paper)
The Kadomtsev–Petviashvili hierarchy and the Schottky problem
E. E. Demidov
M. V. Lomonosov Moscow State University
The article is based on a special course delivered by the author in the Independent Moscow university. It contains a detailed explanation of several interrelations between soliton equations, infinite dimensional Grassmann manifold and jacobians of the algebraic curves. All these permit one to prove the (weakened) version of S. P. Novikov's conjecture (based on I. M. Krichever's results) on characterization of jacobians among all abelian tori by cheking whether the (corrected) theta-function of the given abelian variety is a solution of the Kadomtsev–Petviashvili non-linear differential equation.
PDF file (3552 kB)
E. E. Demidov, “The Kadomtsev–Petviashvili hierarchy and the Schottky problem”, Fundam. Prikl. Mat., 4:1 (1998), 367–460
Citation in format AMSBIB
\paper The Kadomtsev--Petviashvili hierarchy and the Schottky problem
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Khekalo, SP, “Iso-Huygens deformations of the Cayley operator by the general Lagnese-Stellmacher potential”, Izvestiya Mathematics, 67:4 (2003), 815
|Number of views:|